MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-OPEN HEART PACK

MEDLINE INDUSTRIES, LP; DBD-OPEN HEART PACK
Catalog Number DYNJ04649L
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, during a coronary artery bypass graft procedure on (b)(6) 2023 the "plastic tip separated from the metal shaft" of the "intracardiac sucker" and "fell into the patient".
 
Additional Manufacturer Narrative
According to the customer, during a coronary artery bypass graft procedure on (b)(6) 2023 the "plastic tip separated from the metal shaft" of the "intracardiac sucker" and "fell into the patient".The customer reported surgeon removed the tip from the patient and was able to account for all the "dislodged parts".According to the customer there was no serious injury identified, follow up care needed, or medical intervention required related to the reported incident.The customer reported the procedure was able to be completed.No additional information is available at this time.Sample requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Common Device Name
DBD-OPEN HEART PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17930802
Report Number1423395-2023-00058
Device Sequence Number6455354
Product Code OEZ
UDI-Device Identifier10888277744578
UDI-Public10888277744578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ04649L
Device Lot Number21KMB677
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown